Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vomiting sensation. Zerodol, azibact taken. Pregnant? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How can I help you?
User:Hello doctor
Doctor:Proceed with your query.
User:i have vomiting sensation for last 3 to 4 days
Doctor:How many episodes of vomiting do you have in a day?
User:not vomiting, only i have sensation
Doctor:Do you have any fever, headache, abdominal pain or any other associated symptoms?
Doctor:May I know your age?
Doctor:Are you active sexually?
Doctor:Any history of recent medications?
Doctor:Are you there?
User:age 29
User:Are you active sexually? Yes - had mensist on 4th May and had intercourse with my husband on 7th May.
Doctor:Any other associated symptoms?
Doctor:Any recent medications?
User:had zerodol, azibact last weeks
Doctor:May I know the reason for using the painkillers?
Doctor:and antibiotics?
User:was having cold and last week, doctor only prescribed it
Doctor:Let me brief you.
Doctor:Nausea is symptom associated with multiple medical conditions. It is also side effects of various medicine.
Doctor:As you do not have any other associated symptom, I do not feel it is related to any serious medical condition.
User:by any chance to be pregnant
Doctor:Pregnancy is associated with nausea, however it is unlikely that you may be pregnant considering intercourse was 4 days after menses.
Doctor:Similarly the antibiotic and pain killers taken a week ago is not likely to cause vomiting.
Doctor:My suggestion at this point is
Doctor:1. Take some antiemetic medication such as domperidone.
Doctor:your GP can prescribe it to you.
Doctor:2. Avoid spicy diet
Doctor:3. Avoid large meals or oily food or any other diet that makes you feel nause.
Doctor:4. Watch out for other symptoms like abdominal pain, fever, headache, dizziness and so on.
Doctor:You can visit your doctor/contact us if any of these symptoms appear.
Doctor:Have you followed what I suggest?
Doctor:Do you have any other query?
User:yes doctor
User:no, but to make sure,
User:its not pregnancy right?
Doctor:You mentioned you were involved in intercourse 4 days after periods.
Doctor:If there were no further sexual activity, then pregnancy is less likely.
Doctor:Do you have any other query?
Doctor:You are welcome.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor